# SDR RRXA98343

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 56150402
- Condition: Damaged
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FITTING (P/N 5615040-2), AT STA 980 AND LONGERON 22 RIGHT FOUND DAMAGED.  REMOVED FITTING, FABRICATED NEW FITTING BY MATERIAL SUBSTITUTION.  ORIGINAL MATERIAL 7075-T411, SUBSTITIUTED WITH 7075T-T6 IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05079.  FABRICATED AND INSTALLED NEW FITTING IAW DWG 56150T0 AND DWG 5615041 AND DPS4.999.
